# SDR KCSA091044

- Difficulty date: May 16, 2009
- Submitted: May 16, 2009
- Operation: Air carrier
- Aircraft: N748CK
- Make and model: Boeing 747221F
- Aircraft serial: 21744
- Aircraft time: 107,956 hours, 24,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1120 FUSELAGE FRAME OUTER FLANGE IS BENT BETWEEN STR 3R AND 4R.
